# SDR SIMA20120720009

- Difficulty date: July 20, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 19,377 hours, 16,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 3 PROXIMITY LIGHT TO BE CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-12.  AIRCRAFT RETURNED TO SERVICE.
